Thinking

I realised something this morning. I’m almost four months Efexor free.
I also realised that I’m four months Efexor free and still experiencing withdrawal symptoms. Not the raging in-yer-face symptoms that I had when I first started – they’ve definitely abated – but silly things like clumsiness and memory loss. I get my words mixed up sometimes, and my moods are up and down like the proverbial yo-yo.
There have been times that my mood has been so low that I’ve thought I’m slipping down into depression again. Then there’s been the times where I’ve felt incredibly happy, blaming it all on the warm Spring weather (see previous post) and the new garden bench on the patio. Yesterday was classic. I got up, felt really miserable, even though the sun was shining brightly and it promised to be a warm sunny day. I ended up in tears over my hair. It’s short and easy to do, but I was hot and my scalp started sweating, I think in hindsight I was scared that the Efexor Sweats were coming back. I couldn’t get going at all. I lost my temper in Ikea when Ginger put on his usual “I hate shopping” face and answered every question with “ugh”. He seems to think it’ll make me ignore whatever I’m asking about and move on, but we’ve been talking a lot about home improvements lately, and I obviously want his opinion on things. Once we got home, we went into the garden, and I mowed the lawn (which now looks horrible because I’d put some of that weed & feed stuff on last week). I spent the rest of the afternoon sitting in the garden with the cats, rescuing Minnie from a stand off between her and a wasp, but generally relaxing and feeling happy.
Ginger has a theory that I got upset because I knew I was going somewhere with people – Ikea. It makes total sense. I have a tendency to get flustered or upset before events like that. I don’t know. What I do know is that I tend to ‘over-think’ sometimes.
It’s a thought…

Advertisements

One thought on “Thinking

  1. Taz says:

    I think we came off our respective drugs around the same time… I’m still having some side effects from coming off the Zoloft.
    Hang in there, Kitten. Hopefully everything will even out soon and we’ll both feel like humans again. 🙂

Comments are closed.